On cyclic commutator subgroups (Short Communication).

Robert M. Guralnick

Aequationes mathematicae (1979)

  • Volume: 19, page 303-303
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Guralnick, Robert M.. "On cyclic commutator subgroups (Short Communication).." Aequationes mathematicae 19 (1979): 303-303. <http://eudml.org/doc/136831>.

author = {Guralnick, Robert M.},
journal = {Aequationes mathematicae},
pages = {303-303},
title = {On cyclic commutator subgroups (Short Communication).},
url = {http://eudml.org/doc/136831},
volume = {19},
year = {1979},

AU - Guralnick, Robert M.
TI - On cyclic commutator subgroups (Short Communication).
JO - Aequationes mathematicae
PY - 1979
VL - 19
SP - 303
EP - 303
UR - http://eudml.org/doc/136831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.